Left eye problems following cataract surgery

by Peter
(San Diego, CA USA)

My left eye was always my good eye. I was advised to have cataract surgery in both eyes. The right eye was done first and there was great improvement. A month later the left eye was done. Immediately after there was severe blurriness in the eye. I was advised I had wet macular degeneration and should begin eye injections with Avastin. Prior to this I had no symptoms of wet macular degeneration in the left eye and had excellent vision. Could the surgery have been the problem? The ophthalmologist and retina specialists have not volunteered that as a cause. I have been getting injections for three years now and the vision is still blurry, but stable.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Your experience of surgery.

Return to: Vision & Eye Health



Enjoy this page? Please pay it forward. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

SEARCH THIS SITE

Custom Search